# SDR DALA2021050702582

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 CRACK INDICATION ON KEEL BEAM LH HINGE FITTING FWD LUG FWD FACE. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 591121-14AD REV.0, REV.1, REV.2 AND ER/A 591121-14AD REV. ORIGINAL. (1801577)
